# SDR SWIA200211209

- Difficulty date: September 4, 2002
- Submitted: September 13, 2002
- Operation: Air carrier
- Aircraft: N562SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120336
- Aircraft time: 10,282 hours, 15,363 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22045404
- Part serial: 691NGL0245
- Condition: Malfunctioned
- Location: A/C Bay
- Part time: 60 hours, 88 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

VENTILATION SYSTEM BLOWING SMOKE INTO CABIN.  REMOVED & REPLACED LEFT AND RIGHT ACM, OPS CHECK GOOD.
